Couldn't find what you looking for?

TRY OUR SEARCH!

Ok so the scoop is I was on the depo shot for about 3 years and my periods were very irregular before that and got more so weird as I took the depo shot. I was due for a shot in february but did not go for it so my last shot was in November. The last two days I have had a pinkishy color discharge when I wipe nothing mayjor that i have to use a pad or tampon or anything. I dont have any nausea symptoms or anything, however my belly does feel like it has been growing and I dont know if it is just my head playing tricks with me but It does look like my belly has gotten bigger, i have been feeling hungry more often. Can anyone give me any advice or anything, i am kinda scared i dont kow what is wrong if anything is wrong or if I finally have a bun in the oven. I HOPE IM PREGNANT. oh and PS my last period was February 10th to the 19th does that help???? HELP ME

Loading...

I was on the depo for one year.. I come off it in June. Now its August : I still haven't got my period but i've got sore breasts with very bad cramping. I've had unprotected sex several times. is it possible I could be pregnant ?
Reply

Loading...